# SDR IXXA20221101144

- Difficulty date: October 29, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 89,422 hours, 13,735 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Failed
- Location: Eicas
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LOWER EICAS DISPLAY WAS BLANK UPON ARRIVAL. AIRCRAFT GROUNDED FOR FAULT ISOLATION. REMOVED EICAS DISPLAY SWITCHING MODULES AND CHECKED WIRES FOR SHORT GROUNDS AND CONTINUITY.  CLEANED AND ENSURED SECURITY OF CONNECTORS D5055, D5057, D5009, AND D5227. OPERATIONAL CHECK GOOD IAW B767 AMM 31-41-04, 31-41-01/02, WDM 31-41-21, AND 31-41-17. NO ADDITIONAL FAULTS FOUND. AIRCRAFT RELEASED TO SERVICE.
